Alert archive / Texas / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 305, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Aug 5, 2004, 6:19 PM CDT for Nacogdoches County, San Augustine County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 5, 2004, 6:19 PM CDT (23:19 UTC)
- Expired
- Aug 5, 2004, 7:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
The radar
The Shreveport radar (KSHV), 117 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:41 PM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Aug 5, 2:41 PM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 241 PM CDT THU AUG 5 2004 .DISCUSSION... FRONT HAS WORKED WELL INTO CWA THIS AFTERNOON. EXACT LOCATION RATHER HARD TO PINPOINT...SINCE WINDS WERE SWITCHING TO WEST AND NORTHWEST AHEAD OF FRONT. SURFACE TROF IS ALSO RATHER BROAD...BUT EXTENDS FROM JUST SOUTH OF MONROE TO AROUND CORSICANA. NO IMMEDIATE CHANGE IN DEWPOINTS OR TEMPS BEHIND FRONT. WIDELY SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG AND BEHIND FRONT...AND SHOULD CONTINUE INTO THE EARLY EVENING. POPS MAY BE A LITTLE HIGHER THAN 20 PERCENT ALONG THE BOUNDARY FOR THE LATE AFTERNOON HOURS... BUT A 20 POP SHOULD HANDLE THE EVENING HOURS. WILL TAKE THE SLIGHT CHANCE A LITTLE FURTHER NORTH THAN PREVIOUS FORECAST...SINCE SOME DEVELOPMENT IS WELL BEHIND FRONT. NEXT FEW DAYS LOOK DRY AND VERY PLEASANT FOR EARLY AUGUST. DEWPOINTS SHOULD FALL INTO THE UPPER 50S AND LOWER 60S WITH HIGHS IN THE UPPER 80S AND LOWER 90S. OVERNIGHT LOWS WILL BE MOSTLY IN THE 60S...BUT WOULD NOT BE SURPRISED TO SEE SOME UPPER 50S IN A FEW NORTHERN LOCATIONS. NEXT CHANCE OF RAIN LOOKS LIKE TUESDAY...AS ANOTHER SURFACE FRONT MOVES INTO SOUTHERN OKLAHOMA AND ARKANSAS. HOWEVER... WILL HAVE WATCH CONVECTIVE DEVELOP IN THE SOUTHERN PLAINS SUNDAY AND MONDAY EVENING...AS NORTHWEST FLOW ALOFT COULD BRING SOME OF THIS SOUTH INTO CWA DURING THE LATE NIGHT OR EARLY MORNING HOURS. TEMPS SHOULD REMAIN AT OR SLIGHTLY BELOW NORMAL NEXT SEVEN DAYS. && .PRELIMINARY POINT TEMPS/POPS... SHV 70 90 64 89 / 20 0 0 0 MLU 66 87 63 87 / 20 0 0 0 TXK 66 89 63 89 / 20 0 0 0 TYR 74 91 65 91 / 20 0 0 0 LFK 75 91 66 91 / 20 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 14
Hazardous weather outlook, Aug 5, 12:00 PM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT THU AUG 5 2004 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-061100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT THU AUG 5 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.
In the hours before
Local storm report, Aug 5, 3:24 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
324 PM CDT THU AUG 05 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0304 PM TSTM WND DMG STONEWALL 32.26N 93.82W
08/05/2004 DE SOTO LA NWS EMPLOYEE
1 LARGE OAK TREE BLOWN DOWN BY BRIEF GUST IN
THUNDERSTORM.
&&
03The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 4:07 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell | 38 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.